Nash estimates and the asymptotic behavior of diffusions

Update item information
Publication Type Journal Article
School or College College of Science
Department Mathematics
Creator Golden, Kenneth M.
Other Author Goldstein, S.; Lebowitz, J . L.
Title Nash estimates and the asymptotic behavior of diffusions
Date 1988
Description In order to analyze the asymptotic behavior of a particle diffusing in a drift field derived from a smooth bounded potential, we develop Nash-type a priori estimates on the transition density of the process. As an immediate consequence of the estimates, we find that for a rapidly decaying potential in Rd, the mean squared displacement behaves like td + C(t), where C(t) (the time integral of the "velocity autocorrelation function") decays like t-d/2. We also prove, using the estimates, that for a potential in Rd of the form V + B, where V is stationary random ergodic and B has compact support, the diffusion converges under space and time scaling to the same Brownian motion as does the diffusion with B = 0.
Type Text
Publisher Institute of Mathematical Statistics
Volume 16
Issue 3
First Page 1127
Last Page 1146
Subject Potentials; Transition; Divergence
Language eng
Bibliographic Citation Golden, K. M., Goldstein, S., & Lebowitz, J . L. (1988). Nash estimates and the asymptotic behavior of diffusions. Annals of Probability, 16(3), 1127-46.
Rights Management (c)Institute of Mathematical Statistics
Format Medium application/pdf
Format Extent 879,866 bytes
Identifier ir-main,5717
ARK ark:/87278/s6jw8zhs
Setname ir_uspace
Date Created 2012-06-13
Date Modified 2012-06-13
ID 706852
Reference URL https://collections.lib.utah.edu/ark:/87278/s6jw8zhs
Back to Search Results